# SDR VNAA2012030800003

- Difficulty date: March 3, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 17,800 hours, 17,817 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON DESCENT WITH FLAPS AND GEAR UP.  CREW LANDED WITHOUT FURTHER INCIDENT. FOUND BURN MARK ON LEFT NOSE WHEEL DOOR AND DAMAGE TO UPPER STATIC WICK ON RIGHT WING.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REMOVED AND REPLACED RIGHT WINGLET TOP STATIC WICK AND RETAINER, APPLIED PAINT TO AFFECTED AREA ON LEFT NOSE LANDING GEAR DOOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
